Excedrin Extra Strength Caplets 100 ct.

Excedrin Extra Strength Caplets 100 ct.

922-99101 - Excedrin extra strength 500mg caplets 100 ct.
SKU: 922-99101
$17.25
Excedrin Extra Strength Caplets 100 ct. – Excedrin Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine.

ES: Excedrin Cápsulas de fuerza extra 100 ct.



922-99101 ACTIVE INGREDIENTS: Acetaminophen 250mg, Aspirin 250mg -NSAID-, Caffeine 65mg

922-99101 INACTIVE INGREDIENTS: benzoic acid, carnauba wax, FD and C blue no. 1, hydroxypropyl cellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide